MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION CHARGER; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939206080470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon burst occurred.The 90% stenosed target lesion was located in the eccentric, non-tortuous and moderately calcified common femoral artery.A 8.0 x40, 75cm charger balloon catheter was advanced for claudication procedure.However, the balloon ruptured upon initial inflation at 6 atmospheres for <20 seconds.The device was successfully removed from the patient, and the procedure was completed with a smaller 7x40 charger balloon.There was no patient complications noted as a result of this event.
 
Additional Manufacturer Narrative
D2b pro code (product code): fge, lit.G4 premarket / 510(k) #: k112697, k112701, k141521.

Brand Name
CHARGER
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22124784
Report Number2124215-2025-35708
Device Sequence Number8669640
Product Code FGE
UDI-Device Identifier08714729804673
UDI-Public(01)08714729804673(17)280102(10)35540814
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939206080470
Device Catalogue NumberH74939206080470
Device Lot Number0035540814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/02/2025
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown